# SDR HALA2017060700142

- Difficulty date: June 6, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 175,948 hours, 2,848 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF, FLIGHT ATTENDANTS & PASSENGERS COMPLAINED OF THE ODOR OF CHLORINE. ODOR DILUTED AS THE FLIGHT WENT ON.  PERFORMED HIGH POWER RUN OF THE NR 1 & 2 ENGINES.  PACKS 1 & 2 ON, INSPECTED FWD, MID, & AFT SECTIONS OF CABIN AND LDMCR. NO DEFECTS NOTED. FLIGHT CREW REPORTED NO DEFECTS IN FLIGHT DECK. NO ENGINE OIL SERVICING REQUIRED. OK TO CONTINUE.
